# SDR A6WA201441405

- Difficulty date: April 9, 2014
- Submitted: April 16, 2014
- Operation: Air carrier
- Aircraft: N443
- Make and model: Cndair CL6002B19
- Aircraft serial: 7781
- Aircraft time: 25,899 hours, 24,908 cycles
- System (JASC): 5755 · Spoilers
- Part: Seal
- Part number: 601R1022661
- Condition: Cracked
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLIGHT SPOILER CTR SEAL CRACKED.  R & R SEAL PN 601R10226-61 IAW SRM 51-40-11 & 51-42-06.
